| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that the insulin pump has a crack on the reservoir compartment.Customer's blood glucose at the time of the incident was unknown.Customer was advised to discontinue use of the insulin pump and revert to a back-up plan per healthcare provider's instruction.The device has been returned for analysis.